Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

brown discharge per vagina and burning micturition - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
please proceed with your health query
User :   hi...last thursdaymy boyfrined fingered me and then i started seeing brown discharge and it hurts at the end of my pee. could it be uti?
Doctor :  
Doctor :  
when was your last menstrual period?
User :   it ended right before he did it
User :   the day before
Doctor :  
Doctor :  
then in that case having the brown discharge is normal
Doctor :  
do not be worried
User :   what about the pain after i pee?
Doctor :  
does it pain or bunring while passing urine?
Doctor :   *burning?
Doctor :  
how is the urine color?
User :   no it doesnt hurt while i am just hurts at the end
User :   the urine color is normal
Doctor :  
it could be due to UTI the, which might have got introduce at the time of fingering.
Doctor :   get a urine routine test done
Doctor :  
and drink plenty of fluids, about 10-12 glasses of wtaer per day
Doctor :  
it will help flush out any bacteria in urine

Doctor :  
also if the urine test shows any bacteria in it you wil need to start on antibiotics.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor